# SDR USAA2011070600014

- Difficulty date: July 6, 2011
- Submitted: July 7, 2011
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 58,218 hours, 38,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - FUSELAGE SKIN CRACKED AT BS 927, S24R.  REPAIRED FUSELAGE SKIN AT BS 927, S24R IAW B737 SRM 53-00-01 REPAIR 31.
